# SDR DXTA2014040805721

- Difficulty date: April 7, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 6,674 hours, 5,158 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BOTH NOSE GEAR INDICATION LIGHTS APPEAR TO BE INOPERATIVE.  FLEW BY CONTROL TOWER FOR VISUAL INDICATION & BLEW THE GEAR DOWN, LANDING WAS UNEVENTFUL.  PERFORMED TEST OF THE LANDING GEAR SYS & VERIFIED COMPLAINT.  FOUND LT GEAR INDICATION OUT.  REMOVED DEFECTIVE BULBS & INSTALLED NEW BULBS.  PERFORMED A SATISFACTORY OPS CHECK OF THE LANDING GEAR ANNUNCIATORS IAW AMM 32-60-00.  CYCLED GEAR NUMEROUS TIMES TO BLEED NITROGEN FROM SYS.  SERVICED GEAR NITROGEN BOTTLE IAW MM 12-13-01 & 32-01-00.
